On some averages at the zeros of the derivatives of the Riemann zeta-function

Publication year: 2011
Source: Journal of Number Theory, Volume 131, Issue 10, October 2011, Pages 1939-1961

Yunus, Karabulut , Cem Yalçın, Yıldırım

In this article we study two problems raised by a work of Conrey and Ghosh from 1989. Let ζ(k)(s) be the k-th derivative of the Riemann zeta-function, and χ(s) be factor in the functional equation of the Riemann zeta-function. We calculate the average values of ζ(j) and χ at the nontrivial zeros of ζ(k).